Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Fourier transforms of Schwartz functions on Chébli-Trimèche hypergroups

Bloom, W.R. and Xu, Z. (1998) Fourier transforms of Schwartz functions on Chébli-Trimèche hypergroups. Monatshefte für Mathematik, 125 (2). pp. 89-109.

Link to Published Version: http://dx.doi.org/10.1007/BF01332821
*Subscription may be required

Abstract

The Fourier transform for Schwartz spaces on Chébli-Trimèche hypergroups is studied, leading to results on approximation to the identity for functions and distributions on the half-line. In particular it is shown that the heat and Poisson kernels on the half-line form approximate units in various function spaces. A characterization of the convolution of a tempered distribution and a Schwartz function is also given.

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/18282
Item Control Page Item Control Page